Journal of Symbolic Logic

The Axiom of Choice for Well-Ordered Families and for Families of Well- Orderable Sets

Paul Howard and Jean E. Rubin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We show that it is not possible to construct a Fraenkel-Mostowski model in which the axiom of choice for well-ordered families of sets and the axiom of choice for sets are both true, but the axiom of choice is false.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 4 (1995), 1115-1117.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744865

Mathematical Reviews number (MathSciNet)
MR1367198

Zentralblatt MATH identifier
0848.03026

JSTOR
links.jstor.org

Citation

Howard, Paul; Rubin, Jean E. The Axiom of Choice for Well-Ordered Families and for Families of Well- Orderable Sets. J. Symbolic Logic 60 (1995), no. 4, 1115--1117. https://projecteuclid.org/euclid.jsl/1183744865


Export citation